# SDR HEEA082656

- Difficulty date: December 11, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N7170D
- Make and model: Bolkms BO105S
- Aircraft serial: S840
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 10531980
- Part serial: 209
- Condition: Chipped
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BLADE HAS PAINT CHIPPED.
